Title: Toric forms of elliptic curves and their arithmetic
Authors: Castryck, Wouter * ×
Vercauteren, Fr├ęderik * #
Issue Date: 2011
Publisher: Elsevier
Series Title: Journal of Symbolic Computation vol:46 issue:8 pages:943-966
ISSN: 0747-7171
Publication status: published
KU Leuven publication type: IT
Appears in Collections:ESAT - STADIUS, Stadius Centre for Dynamical Systems, Signal Processing and Data Analytics
* (joint) first author
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
toricforms.pdf Published 292KbAdobe PDFView/Open


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science